# SDR FDEA201208032832

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N5150U9
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF WEB SECTION FROM BS 940-960, FOUND CORRODED ON BOTH ENDS AND PREVIOUSLY REWORKED.  REMOVED CORROSION IAW SRM 53-40-13 FIG 101,  FOUND OUT OF LIMITS IAW SRM 53-40-13 FIG 101 DETAIL III SECTION A-A.   REMOVED WEB IAW SRM 51-40-02.  LOCATED,   DRILLED NEW WEB IAW DWG 144N5140 AND INSTALLED IAW SRM SRM 51-40-02 AND DWG 144N5140.  MAJOR REPAIR
